# SDR IXXA20170213118

- Difficulty date: October 26, 2016
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE UPPER J CHORD FROM FRAME AT BS 1153 IN THE AFT LOWER CARGO,  FOUND THE FRAME WEB CRACKED AT LBL 21. REPAIRED IAW SRM 51-20-13,
